MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2030-060
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient and device codes were coded by the manufacturer.(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation of the 3.0 x 60 mm armada 14 balloon dilatation catheter (bdc) while pulling negative, air was being pulled back.No damage was visibly detected; however, it was suspected that there was a hole in the balloon.The device was not used in the anatomy and was replaced with a new armada 14 bdc.The new bdc was used with the same indeflator and the procedure was completed successfully.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis and the reported leak was confirmed.A review of the lot history record revealed no manufacturing nonconformities associated with this lot.Further, a review of the complaint handling database found no similar incidents from this lot.The investigation determined that the reported leak appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7132290
Report Number2024168-2017-09956
Device Sequence Number69027
Product Code LIT
UDI-Device Identifier08717648156083
UDI-Public08717648156083
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberA2030-060
Device Lot Number7051941
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/07/2017
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1